MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012632-19
Medical Device Problem Codes Difficult or Delayed Activation (2577); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties appear to be related to operational circumstances of the procedure.Based on the reported information, it is likely that the anatomical conditions prevented the stent from fully deploying.Manipulation of the device likely caused the stent to migrate.There is no indication of a product quality issue with respect to the design, manufacture.
 
Event or Problem Description
It was reported the procedure was to treat a target lesion in the common iliac artery.When deploying the 9.0mmx19mmx135cm omnilink stent in the target lesion, there was lack of distal deployment on the distal edge of the stent and the stent migrated into healthy tissue in the external iliac artery.The delivery system was withdrawn to the migrated stent and the stent was implanted in healthy tissue and fully apposed to the vessel wall.A second omnilink stent was implanted without issue in the target lesion.No additional treatment was performed.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10417705
Report Number2024168-2020-06826
Device Sequence Number2452591
Product Code NIO
UDI-Device Identifier08717648178535
UDI-Public08717648178535
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012632-19
Device Catalogue Number1012632-19
Device Lot Number9040441
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight75